Skip to content Skip to navigation

Volume 12 (2011)

Volume 12 (2011)

SPECIAL VOLUME IN HONOR OF PROFS. C. CORDUNEANU, A. FINK, AND S. ZAIDMAN

 

The African Diaspora Journal of Mathematics is pleased to announce that its Volume 12 (2011)will be a special volume in honor of Professors Constantin Corduneanu, Arlington Fink, and Samuel Zaidman (COFIZA) in recognition of their many significant and various contributions to mathematics; in particular, to abstract differential equations and their applications to some classes of functions such as almost periodic and almost automorphic functions. The special volume will encompass original research papers and expository articles from all areas in which these three giants have played a significant role, including but are not limited to, dynamical systems, differential equations, functional differential equations, integro-differential equations, ...etc. 
All submissions will be subject to the normal refereeing procedures and ADJM standards and must be made before September 30, 2011. Authors are required to state clearly the contribution of the paper and its significance in the introduction. The submission of a manuscript (in PDF for the initial submission) for publication must be made electronically through one of the Guest Editors. Each manuscript (in English or French) should include the title of the paper; author name; a short abstract not exceeding 200 words; the AMS subject classification; keywords; author’s mailing and email addresses, and references. References should be listed in alphabetical order. It is expected that accepted papers be adapted to the template of the special volume provided upon request.

 

GUEST EDITORS
 
Toka Diagana
Howard University
tdiagana@howard.edu 
 
Khalil Ezzinbi
Université Cadi Ayyad
ezzinbi@ucam.ac.ma
 
Jin Liang
Shanghai Jiao Tong University
jinliang@sjtu.edu.cn
 
Gaston M. N’Guerekata
Morgan State University
Gaston.N'Guerekata@morgan.edu

Number 1 - 2011

  1. E. Ait Dads, K. Ezzinbi, and S. Fatajou, Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 1 - 18
  2. P. Cieutat and K. Ezzinbi, Positive Pseudo Almost Automorphic Solutions for Some Nonlinear Infinite Delay Integral Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 19 - 33
  3. K. Ezzinbi and S. Ghnimi, Local Existence and Global Continuation for Some Partial Functional Integrodifferential Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 34 - 45
  4. H. Leiva and N. Merentes, Interior Controllability of the Thermoelastic Plate Equation . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 46 - 59
  5. P. H. Bezandry and T. Diagana,  P-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 60 - 79
  6. M. Turinici, Iterated Operator Inequalities on Ordered Linear Spaces . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 80 - 88
  7. M. Bohner, T. Matthews, and A. Tuna, Weighted Ostrowski-Grüss Inequalities on Time Scales . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 89 - 99
  8. S. Y. Lin, Gevrey Regularity for a Class of Solutions of the Linearized Spatially Homogeneous Boltzmann Equation Without Angular Cutoff . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 100 - 112
  9. J. L. Yao, Consensus Analysis of Multi-Agent System with a Varying-Velocity Leader and Time-Varying Delays . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 113 - 120
  10. T. Diagana, Doubly-Weighted Pseudo Almost Periodic Functions . Afr Diaspora J. Math. Vol. 12 (2011). no. 1, pp. 121 - 136

Number 2 - 2011

  1. H. Leiva, N. Merentes, and J. L. Sanchez, Interior Controllability of the nD Semilinear Heat Equation . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 1 - 12
  2. M. Benchohra and S. Litimein, Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 13 - 25
  3. B. C. Dhage, S. K. Ntouyas, and V. S. Patil, Some PPF Dependent Random Fixed Point Theorems and Periodic Boundary Value Problems of Random Differential Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 26 - 42
  4. M. Mahdavi, $AP_r$-Almost Periodic Solutions to the Equations $x'(t) = Ax(t) + (k \ast x)(t) + f(t)$ . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 43 - 47
  5. W. Long, Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 48 - 56
  6. W. Li, X. Wang, and Q. Jiu, Existence and Uniqueness of the Weak Solutions for the Steady Incompressible Navier-Stokes Equations with Damping . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 57 - 72
  7. M. N. Hounkonnou and P. A. Dkengne Sielenou,  Adomian Method for Under Determined Systems of Differential Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 73 - 103
  8. X. J. Zheng, C. Z. Ye, and H. S. Ding, Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 104 - 112
  9. J. Blot, P. Cieutat, and G. M. N'Guérékata, S-Asymptotically ω-Periodic Functions and Applications to Evolution Equations . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 113 - 121
  10. J. Blot and D. Lassoued, Bumps of Potentials and Almost Periodic Oscillations . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 122 - 133
  11. E. Constantin and N. H. Pavel, Optimization and Flow Invariance via First and Second Order Tangent Cones . Afr Diaspora J. Math. Vol. 12 (2011). no. 2, pp. 134 - 148